Journal article icon

Journal article

The Skorokhod embedding problem and its offspring

Abstract:

This is a survey about the Skorokhod embedding problem. It presents all known solutions together with their properties and some applications. Some of the solutions are just described, while others are studied in detail and their proofs are presented. A certain unification of proofs, based on one-dimensional potential theory, is made. Some new facts which appeared in a natural way when different solutions were cross-examined, are reported. Az\'ema and Yor's and Root's solutions are studied ext...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/154957804100000060

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Probability Surveys More from this journal
Volume:
1
Issue:
3
Pages:
1-392
Publication date:
2004-01-12
DOI:
EISSN:
1549-5787
ISSN:
1549-5787
Language:
English
Keywords:
Pubs id:
pubs:189175
UUID:
uuid:89c14785-7469-40d6-8fc7-bb718fc6637c
Local pid:
pubs:189175
Source identifiers:
189175
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP